# SDR 9716849603

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47101
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Condition: Not Locking
- Location: Lt Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

A NOTICEABLE VIBRATION WAS COMING FROM NOSE GEAR AREA AFTER TAKEOFF AND GEAR RETRACTION.  FLIGHT WAS RETURNED TO BUF AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LEFT NOSE GEAR DOOR STOP CABLE BROKEN, LATCH MECHANISM STIFF, AND LEFT FORWARD DOOR LINK NOT LOCKING IN RETRACTED POSITION.  REPLACED CABLE, LUBED LATCH MECHANISM, AND REPLACED LINK ASSEMBLY.  ALSO, REPLACED DOOR DUE TO DAMAGE INCURRED, OPERATIONAL CHECK NORMAL.
